MathSciNet Relay Station
MathSciNet bibliographic data
MR2052954 18G50 (18G15 18G35 55U35)
Gillespie, James The flat model structure on ${\rm Ch}(R)$. Trans. Amer. Math. Soc. 356 (2004), no. 8, 3369–3390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement